# SDR SCNA20161223377

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N809SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30683
- Aircraft time: 39,320 hours, 15,696 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Sensor
- Condition: Misinstalled
- Location: Ailerons
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMOUT IN HDG MODE AP ENGAGEMENT CAUSED A VIOLENT TURN TO THE RIGHT. DISCONECTED AP AND TRIED CMD A AGAIN WITH SAME RESULT. WE TRIED CMD B WITH SAME RESULT. DISCONECTED AP AND DID NOT ATTEMPT AGAIN. FOUND AILERON SENSOR INTALLED 180 OUT.  TRANSFERD AND ACCOMPLISHED WORK ON AAR N/R.
